| Model Number |
AR-400UB UNSTERILE BATTERY |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 02/28/2022, it was reported by a sales representative via sems that an ar-400ubc battery charger and ar-400ub battery caught on fire and melted the console.Requested additional information.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Confirmed.The thermal event has caused significant damage to the pcb and it¿s components, root cause can¿t be determined.From the data it appears that the fuse may not have opened properly.This failure caused the pcba temperature to rise, centered on the fuse, due to the wattage driven through the heater element of the fuse to activate it.The temperature of the pcb at the fuse continued to increase until the temperature exceeded the pcb material 150°c tg, causing it to break down.With the fuse located above cell 3, cell 3 overheated.The vent on the cell opened once the temperature increased the internal cell pressure above its threshold.From the teardown of cell 3, the cell was not shorted and did not go into thermal runaway.Eventually, the pcb melted and shorted multiple conductors contributing to the pcb heating.